Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

What causes pain and discomfort in penis after consuming viagra?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 1525 Questions
Question
Hi, I took viagra yesterday, im 24 years old, i took a 100mg pills, i had lot of alchool, i am not much used to sex, i had sex 3 or 4 time during the night, i was always very hard. Now we are near 16 hours after i took , and my penis hurt. I am not circumcised and now the skin dont want to go back on the head. also, there is some kind of "bubble" beside my head, of like 20% the size of the head, it is feeling very sensitive. It is hurting when my head/the bubble touch anything ( pants for exemple ) because i am not used to have it touch anything as i am not circumcised, the head is rarely out as i have no sex much. I was wondering if this was a known effect to viagra? or maybe even a side effect of having too much sex when you are not used to? Please note, I am on a travel in dominican republic, specialist doctor here would be very hard near impossible to meet, i hope to solve problem here. It offer me option to upload a picture but I am not sure if i should take picture of my penis? Thank you for reading
Posted Fri, 28 Feb 2014 in Men Sexual Problems
 
 
Answered by Dr. Saatiish Jhuntrraa 33 minutes later
Brief Answer: Don't attempt more sex Detailed Answer: hello Thanks for choosing www WWW.WWWW.WW It can be useful if you upload the picture of penis. Please clarify if in addition to the penis getting hurt after 16 hours of sex, is it still hard and refusing to get soft when you are not trying for sex? Secondly if there is a swelling on penis? You must have sleev surgery for weight reduction so do you have diabetes and smoke cigerettes? In the mean time, till the time you upload the picture and I give further consultation, please take no more medicines and apply some ice cubes and attempt no more sex. DR SAATIISH JHUNTRRAA
Above answer was peer-reviewed by
 
Follow-up: What causes pain and discomfort in penis after consuming viagra? 15 minutes later
I read alot online and realised my skin was stuck under the head, I put lot of KY, and with ice on the head, i was able to pull back the skin, the bubble that was there seemd to be like air bubble, but, it went inside my skin with the head. I am starting to think the bubble was air because my penis was stuck with skin not pulled over for so long time and it was very hard. I am affraid to get hard to see if the bubble is still there, now that the skin is gone back to its place it do not hurt anymore... it hurt just a little bit, it was very hurting today. I have no diabetes and I do not smoke cigarete, the only smoke i have is marijuana but not in this country as it is highly illegal. I read online about paraphimosis.. I was very scared it was that, and in the country i am traveling the hospital are ot very good, so , it gave me the energy to put lot of KY and attempt to place it back, it did hurt a little, but, it hurt much less then going to hospital here i think... I am still tihnking if i should get hard to see if bubble is there.. but then I am scared to again have paraphimosis and then it might not be possible to put it back.. Thank you!
 
 
Answered by Dr. Saatiish Jhuntrraa 22 minutes later
Brief Answer: watch for the swelling on penis Detailed Answer: Hello I think you have helped yourself by applying ice and pulling back your skin. you probably XXXXXXX t have paraphimosis but developed edema near the glans so it was stuck. Since it has gone back, the edema should subside in 1-2 days but no more alcohol or viagra for 2-3 days. The only thing you should be watchful about is that it should not remain hard and erect without sexual stimulation and no swelling . If it persists, it can be a bad sign indicating injury to penis or even Priapism. Please watch for the swelling on penis and if it persists, please consult a competent urologist. Hope this is helpful DR SAATIISH JHUNTRRAA
Above answer was peer-reviewed by
 
Follow-up: What causes pain and discomfort in penis after consuming viagra? 32 minutes later
no more alchool at all or not getting drunk? I am on travel it is the only thing i have to do, sex and alchool :( I will never take viagra again, or maybe in 2 week or so, but if i do, i will take 10% of the dose i took.. Right now it seems like my penis is normal, but, it hurt a little on the end of it, but i beleive with that skin that was streched for long time and me that i sleeped all night hard with the head like that is normal I am not getting hard without reason, i think the viagra effect is long gone, it is just that bubble that scared the shit out of me, and the skin that seemed stuck, but it got unstuck, just not know about the bubble yet, will see tomorow.. about the skin stuck, the girl i had 2 days before I was having stuck skin, but , with just little help from her at the end of our relation it got unstuck like notihng had happend and it didnt hurt nothing.. I actually think when i am very hard it is always little hard to get that skin back. Thank you alot for help, i really find this website amazing for someone on travel like me!
 
 
Answered by Dr. Saatiish Jhuntrraa 5 hours later
Brief Answer: get it fixed by circumcision Detailed Answer: Hello If it has been always like this, then it could be para phimosis. Why are putting yourself to risk then? Get it fixed for ever by a very minor surgical procedure called circumcision. That bubble , there fore, was edema due to Viagra, repeated sex and alcohol. Anyway, I am happy to learn that you are feeling fine. Good Luck. Dr Saatiish Jhuntrraa
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor